Tramadol and wellbutrin interactions

Common Questions and Answers about Tramadol and wellbutrin interactions

ultracet

need to do own research) i stopped all med for 48 hrs and tramadol and prozac permantenly and immediatly began feeling better...i called my dr when i figured out what was wrong and her nurse said she (the doc) doesn't think i had that...i left her and every time i mention this story to docs i encounter they are blown away no-one helped me...
However my concern is that I have been weaning off the Xanax slowly and steady for about 55 days, and the Tramadol and Vicodin I practically didn't use them since 19 days ago but I'm having since the first week and have become more intense now muscle cramps, at first they were on some points arount my scapula bones in my back, there were formed some "knots" painful and constant, very painful to the touch and frequent migraines.
Over the years of recovery and reading about others, seeing others recover the main thing I have learned is that everyone's life is better without being a slave to Tramadol. you might be stuck and scared right now, but you can make the decision to get yourself off the hamster wheel of Tramadol dependency and even addiction. you don't have to live that way. There's lots of people here to help.
Have seen several people have seizures when TAKING tramadol. AND, every tramadol related seizure I saw did not seem related to how high a dose the person was taking; RATHER was in instances where someone markedly INCREASED their dose. I think the confusion is in that seizures are common when withdrawing from sedatives (alcohol, barbiturates, benzodiazapines etc). Rare in opiate withdrawal.
Welcome to Part 6! Please make yourself at home!
Hi and Welcome Tramadol Warriors, Please come on in and make yourself comfy. All are welcome.
Hi Everyone and Welcome, Come on in and make yourself cozy. you can do this!
This is the place to be if you want off Tramadol ... you'll get support here. We're so glad you found us!
Please come in and make yourself Comfy!
Hi Tramadol Warriors and all New Friends, Please make yourself at home. Part 28 ... wow. Hang on tight!
It'll be a bumpy ride but I know you Tramadol Warrirors can do it!
Morning Buddies, Tramadol Warriors new & old! Welcome and we are delighted to see you! Please make yourself at home.
Happy Almost Thanksgiving Tramadol Warriors! I sure hope you are all having a nice Holiday. Welcome to the room those who are new. Thank you so much for finding us. I know you can do this!
Hi Tramadol Warriors! A new thread. New Day. New chance to take your life back. Welcome ....
Hi Everyone! Welcome to Part 7! Snuggle in and make yourself at Home, eh?
Hi Friends! Welcome all Tramadol warriors. We're all very glad to see you. Please come in and share.
Good Evening Tramadol Warriors! Welcome. Please come on in. you are most welcome to snuggle in and make yourself cozy & comfortable. It can be a rough ride. But better with friends. All are welcome!
This is the place to be if you are trying to recover from Tramadol ... Please make yourself at home!
D I just love you guys! Such honesty and kindness and willingness to help. It's such a blessing! I think this place attracts some of the most intelligent and caring people in the world. So gratifying. I haven't posted for a very long time ... but I will always keep this thread going. I remember so well the desperation I had to hear from anyone ... anyone about how they got off. Now there's years worth of posts from people round the world who kicked Tram.
Howdy! Welcome to Part 4!
http://www.drugs.com/drug-interactions/celexa-with-inderal-679-335-1956-1266.html As both Metoprolol Tartrate and Citaprolam are metabolized in the liver, the Citaprolam can increase the effects of the Metoprolol Tartrate causing "bradycardia, hypotension, and complete heart block following the addition of a SSRI, subsequently requiring discontinuation of one or both agents and/or institution of a permanent pacemaker.
I also take a 150mg of wellbutrin at about 10am. Now I'm taking a 50mg dose of tramadol for dental problems. And occaisenly a m357 vicodin. Also a bunch of b vitamins and c vitamins. I also drink a lot. And really with what dental work I've had done this past week hardly ate anything in a week. Anyone have any commits on this? Just checking out other thoughts. Thanks.
I was already on Wellbutrin 150 mg twice a day and a diet, by the way,and struggling with depression over my weight. Two years later, I am at 200 mg per day of Topomax, headache free with no change in the flavor that I can apprciate. I am also wearing a size 6 working to a size 4. One caution. If you have anorexic tendencies, as I do, be very careful. I forget to eat, don't want to eat, strive for that smaller size, although everyone tells me that that is enough weight loss.
I finally felt relief after a decade of pain and distress. It has helped with my depression too. I take Wellbutrin in the morning and then Savella twice a day. What a lifesaver for me! I still have break through pain from time to time and I'm back on Lortab when the pain is horrible - but I find I do not have to take it very often. I feel so blessed!
hey mike i was a pain killer addict for seven years i was taking anything and everything and oxycodone is the worst let me tell you and Ultram AKA Tramadol was the first thing i got started on (i blew out my knee when i was 13) and it is very addicting but yes not like oxys but anyway 8 months ago i had an overdose on ultram if you have never taken it before or if you have not taken it in a very long time your body does not have a tolorence to it and just because it acts,like an opiate its NOT i
i take serequel 100 before bed for panic disorder and wellbutrin 300 for depression tramadol for fibro pain cholersterol meds.
And when you THINK you're having a blast going to school and work still tripping, you are actually taking a sledgehammer to your life, creating cracks in the foundation and chipping away, until you realize that it has crumbled and there's very little left. Negative interactions with colleagues, friends, guys, and my family all became excuses to use. I would chug a bottle in less than 3 minutes.
your medication check has detected interactions involving Wellbutrin and Zoloft, and identified at least one medication with an orange risk rating. This means you may require closer monitoring of your medications in order to reduce your risk of serious side-effects (click on each drug for more details).
The reason is that when I did a drug interaction checker, I had a very long list of possible interactions. Going off the antidepressant Wellbutrin proved to me it was helping with pain. My Neurologist changed my pain meds and I am feeling less sick, less pain and they cost less. Instead of Soma, I'm on Flexeral as needed. Instead of Vicodin I'm on Percocet as needed. I need less of both. I feel more alert. My Lymes doc put me on a natural antidepressant called Sam-E.
However, he said it could NOT be causing me so much pain. He checked out my arm and noticed a hard soft tissue knot, and suggested removing it through surgery and it "might" relieve my pain. So, 3 weeks ago I had the said surgery and it was removed (a hard soft tissue mass about the size of a marble). No, this was not the cyst inside my humerus bone. Anyways, I still have the pain, and it is extremely terrible at night (on a scale of 1 to 10, a 20 at night).
MedHelp Health Answers